# SDR HALA2022040600085

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 17,283 hours, 2,753 cycles
- System (JASC): 2424 · AC Regulator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ECAM APU GEN FAULT AFTER APU START UP ON PDC //  TROUBLESHOT PER TSM 24-20-51-810-804-A. NEED TO REPLACE GLC-APU (3XS). CJC 1865671 05APR22 REMOVED AND REPLACED APU GENERATOR LINE CONTACTOR (3XS) PER AMM 24-23-55. OPS CHECK PENDING. 1932291 05APR22. PERFORMED OPS CHECK REF A330 AMM 24-23-55. NO DEFECTS NOTED. RAN A/C POWER OFF APU GEN FOR 15MIN W/ LOAD. NO FAULTS. OK FOR SVC. CONTACTOR, THRE OFF 34-2421-9-0002 S/N 07558 ON 33-2421-9-0007 S/N 01402
